Representation and approximation of convex dynamic risk measures with respect to strong-weak topologies



Okhrati, Ramin and Assa, Hirbod
(2017) Representation and approximation of convex dynamic risk measures with respect to strong-weak topologies. STOCHASTIC ANALYSIS AND APPLICATIONS, 35 (4). 604 - 614.

Access the full-text of this item by clicking on the Open Access link.
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 05 Dec 2018 16:18
Last Modified: 14 Nov 2019 16:10
DOI: 10.1080/07362994.2017.1289104
Open Access URL: https://eprints.soton.ac.uk/399165/2/Manuscript.pd...
Related URLs:
URI: http://livrepository.liverpool.ac.uk/id/eprint/3029579
Repository Staff Access